# SDR QXEA200500413

- Difficulty date: February 7, 2005
- Submitted: March 18, 2005
- Operation: Air carrier
- Aircraft: N539DS
- Make and model: Bombdr DHC8401
- Aircraft serial: 4016
- Aircraft time: 4,385 hours, 4,756 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - RIGHTHAND WING, RIGHTHAND FUEL PANEL 622CT, BOTTOM SURFACE OF PANEL, PITTING AND FRETTING CORROSION AROUND PANEL ATTACH HOLES.  REPAIRED IAW RD -8/4-57-438, ISSUE 1 Q400 SRM 51-21-00-350-001 AND HORIZON AIR EA 6-57-312.
